# SDR COEA2012020903908

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 32,460 hours, 43,685 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: S57510108206
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 110032 NR 500048 HEAVY CK / MAJOR REPAIR / LEVEL 2 CORROSION:  LT OUTBOARD FLAP RIB 15 CAM GUIDE MOUNT HAS CORROSION OUT OF LIMITS (LENGTH 1", WIDTH 1", DEPTH .03").  SUBMIT TO ATR AND REPAIR PER STRUCTURAL REPAIR INSTRUCTIONS.
